Asymptotic behavior of the solution of the wave equation in a resonator
Doklady Akademii Nauk, Tome 289 (1986) no. 1, pp. 55-59
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_1_a12,
author = {L. A. Muravei},
title = {Asymptotic behavior of the solution of the wave equation in a resonator},
journal = {Doklady Akademii Nauk},
pages = {55--59},
year = {1986},
volume = {289},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_1_a12/}
}
L. A. Muravei. Asymptotic behavior of the solution of the wave equation in a resonator. Doklady Akademii Nauk, Tome 289 (1986) no. 1, pp. 55-59. http://geodesic.mathdoc.fr/item/DAN_1986_289_1_a12/